# SDR P5CA9500101

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 60B4001826
- Condition: Shorted
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, CREW FOUND AUTOSPOILER LIGHT ILLUMINATED AND FOUND THE LANDING GEAR ALTERNATE CONTROL CIRCUIT BREAKER OPEN.  RESET CIRCUIT BREAKER, 20 TO 30 SECONDS BREAKER OPENED.  FOUND LEFT WING GEAR ALTERNATE DOWN AND LOCK SENSOR TO BE AT FAULT.  DEACTIVATED PER MEL AND DISPATCHED AIRCRAFT.
